250mg of Tramadol

A 37 year old man has met his untimely death after overdosing on the analgesic Tramadol.

The deceased, Kwadwo Francis who was an auto mechanic at the Suame Magazine, resided in Atimatim in the Afigya Kwabre District in the Ashanti Region.

Information reaching ATV indicates that, the deceased boasted to his friends of his ability to take three (3) tablets of the 250mg of Tramadol at a go without feeling intoxicated. According to the source, the deceased was dared by his friends but when they saw how bent he was on proving he could overdose with no effects, they tried stopping him yet he persisted. He was reported to have  immediately swallowed the tablets and accompanied it with the beer he had been drinking.

Kwadwo reportedly didn’t show any signs of the effects of the drug until the next day when he complained of headache to his wife while brushing his teeth. He is said to have fainted minutes after. The wife rushed him to the Trinity Hospital in Pankrono where he was referred to the KATH Emergency Ward but died three days after his admission.

Tramadol is a drug used for the of relief moderate or moderately severe pain but in recent times has seen an increasing abuse by Ghanaian youth. Experts say the analgesic when abused, functions like heroine causing psychotic issues as well as damage to vital organs in humans. Fatal side effects are also known to occur if Tramadol is taken with alcohol.

The late Kwadwo Francis left behind a wife and a three year old daughter.

LEAVE A REPLY

Please enter your comment!
Please enter your name here